Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/151
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAkewe, H-
dc.date.accessioned2015-10-28T16:47:52Z-
dc.date.available2015-10-28T16:47:52Z-
dc.date.issued2012-06-11-
dc.identifier.citationAdvances in Natural Science, 5 (3),21-27en_US
dc.identifier.issn1715-7862 [PRINT]-
dc.identifier.issn1715-7870 [ONLINE]-
dc.identifier.other10.3968/j.ans.1715787020120503.1512-
dc.identifier.urihttp://hdl.handle.net/123456789/151-
dc.description.abstractWe introduce the Jungck-multistep-SP iteration and prove some convergence as well as stabiilty results for a pair of weakly compatible generalized contractive- like inequality operators defined on a Banach space. As corollaries, the results show that the Jungck-SP and Jungck-Mann iterations can also be used to approximate the common fixed points of such operators. The results are improvements, generalizations and extensions of the work of Chugh and Kumar (2011). Consequently, several results in literature are generalized.en_US
dc.language.isoenen_US
dc.publisherCSCanadaen_US
dc.subjectMathematicsen_US
dc.subjectBanach spaceen_US
dc.subjectMultistep iterationen_US
dc.titleStrong Convergence and Stability of Jungck-Multistep-SP Iteration for Generalized Contractive-Like Inequality Operatorsen_US
dc.typeArticleen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.